# SDR PAI5200604049

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N6747V
- Make and model: Beech 95-B55
- Aircraft serial: TC2316
- Aircraft time: 3,103 hours
- System (JASC): 3242 · Brake
- Part: Plate
- Part number: 7540
- Condition: Cracked
- Location: Rt Brake
- Part time: 3,103 hours
- Component: Brake Assembly, Cleveland
- Component part number: 3066
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND RT BRAKE TORQUE PLATE CRACKED .7500 OF THE LENGTH OF THE CALIPER PIN BORE.
